# SDR FDEA200908303133

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 251N2299
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, ON ELEVATOR AFT MECHANISM, A BRACKET PN 251N2299-3 HAVE A DENT.  DENT ON ELEVATOR BRACKET PN 251N2299 REPAIRED IAW F-2730-129605.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
